# SDR IPXA2017092622058

- Difficulty date: September 26, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 82,658 hours, 13,955 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Condition: Wrong Part
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PUSH TO TEST BUTTON NOT ILLUMINATING.   REPLACED THE LAMP  WITH THE CORRECT BULBS AND OPS CHECKED OK IAW 25-61-05-01.
